# SDR AALA202110012842

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,755 hours, 10,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF BURNING IDENTIFIED IN COCKPIT DURING DESCENT. IT OCCURRED SUBSEQUENT TO BOTH LEFT & RIGHT HIGH PRESSURE BLEED VALVES  OPENING. FLIGHT CREW DONNED THE OXYGEN MASKS , DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT MIA SAFELY WITH OUT FURTHER INCIDENT.  (OPEN)
